# SDR UIEA2019052804304

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,682 hours, 19,388 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259282
- Part serial: 122C8244
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK INOP IN AUTO, OK IN STBY ( TRANSFERRED TO DMI # 112307 MEL 21-51-03-01 CAT C DUE 07 JUN19  - PLACARDS INSTALLED   LP 1078848-M3: REMOVED AND INSTALLED COMPRESSOR OUTLET SENSOR ON LEFT PACK IAW AMM 21-51-06-404. EFFECTIVITY CHECK GOOD. A/C EFFECTIVITY CODE 997. THIS CLEARS DMI 112307. PLACARDS REMOVED.    LP 1078849 - M4: RESET CBS N-10 AND N-25 IAW AMM 21-51-06-404; OPS CHECK GOOD AT THIS TIME. )
